Skoči na glavni sadržaj

Ostalo

LIVER DAMAGE CAUSED BY ATORVASTATIN AND CYCLOSPORINE IN PATIENTS WITH RENAL TRANSPLANT

EMA IVANDIĆ ; Klinički bolnički centar Zagreb, Klinika za internu medicinu, Zavod za nefrologiju, arterijsku hipertenziju, dijalizu i transplantaciju, Zagreb, Hrvatska
NIKOLINA BAŠIĆ-JUKIĆ ; Klinički bolnički centar Zagreb, Klinika za internu medicinu, Zavod za nefrologiju, arterijsku hipertenziju, dijalizu i transplantaciju, Zagreb, Hrvatska


Puni tekst: hrvatski pdf 75 Kb

str. 175-177

preuzimanja: 610

citiraj


Sažetak

Kidney transplantation is the preferred method of treatment of end-stage renal disease, which significantly improves the quality of life, but also increases survival when compared to dialysis. Prevention of acute or chronic rejection demands the use of immunosuppression. However, nephrotoxicity, hepatotoxicity, cardiovascular disease, post-transplantation diabetes mellitus, chronic graft dysfunction and dyslipidemia may all occur as complications of immunosuppressive therapy. Dyslipidemia is a significant problem in renal transplant recipients due to the fact that it increases the risk of cardiovascular mortality in patients in whom the risk is already higher than in the general population. Very often, there is an interaction between immunosuppressive drugs, especially cyclosporine, and drugs that are used in the treatment of dyslipidemia. We present a case of a patient who developed severe hepatotoxicity after the introduction of atorvastatin in a cyclosporine-based immunosuppressive regimen. After discontinuation of atorvastatin and replacement of cyclosporine with everolimus, liver chemistries returned to normal values.

Ključne riječi

kidney transplantation, cyclosporine, atorvastatin, everolimus, liver damage

Hrčak ID:

126810

URI

https://hrcak.srce.hr/126810

Podaci na drugim jezicima: hrvatski

Posjeta: 1.141 *